# SDR DALA2025032002111

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,574 hours, 40,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DIRTY SOCK SMELL ON APPROACH INTO KBFI APPEARED BELOW 10,000 ACL. CORRECTIVE ACTION: FOUND SIGNS OF OIL LEAKS ON NBR 2 ENGINE, FOUND LINE ON 2.5 BLEED ACTUATOR, ACCA FITTINGS AND LOWER OIL PSI XMTR ALL LOOSE. TIGHTINED SAME. C/W NO GO ODI PREVENTION SEE LOG 0856671 FOR ACTIONS. BORESCOPE OF ENG 2 2.5 BLEED PORTS AND 6TH STAGE BLADE AREA ACCOMPLISHED IAW B757 FIM 71-05-00-815-811-P00, NO FINDINGS NOTED.  REFERENCE LOG 0856671 FOR BOTH ENGS ODI PROC'S. (6862216)
